Electron. J. Diff. Eqns., Vol. 2004(2004), No. 95, pp. 1-14.

A new look at boundary perturbations of generators

Gregor Nickel

In this paper we show that Greiner's results on boundary perturbation can be obtained systematically and partially generalised by applying additive perturbation theorems to appropriate operator matrices.

Submitted July 2, 2004. Published August 6, 2004.
Math Subject Classifications: 47D06, 35K05, 93B28, 93C05.
Key Words: Boundary value problems; boundary perturbation; strongly continuous semigroups; operator matrices.

Show me the PDF file (246K), TEX file, and other files for this article.

Gregor Nickel
Mathematisches Institut
Universitat Tubingen
Auf der Morgenstelle 10
D-72076 Tubingen, Germany
email: grni@fa.uni-tuebingen.de

Return to the EJDE web page